| Catalog Number |
5743690 |
| Medical Device Problem Codes |
Fracture (1260); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to a dialysis catheter placement procedure, the tear off sheath allegedly breaks after unpacking.There was no patient contact.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One photo was provided for review.The photo shows an unsealed tray containing one introducer sheath with dilator and few other components.The t-handle of the sheath is noted to be cracked.Therefore, the investigation is confirmed for the reported sheath fracture issue.However, the investigation is inconclusive for the reported device damaged prior to use as the exact circumstance at the time of the event reported was unknown.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (method, component).H11: b3, d4 (unique identifier (udi) #), h6 (result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description